# SDR A6WA200640273

- Difficulty date: July 2, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED APPROX .7 INCH LONG IN AREA OF DOOR ASSIST CABLE PULLEY BRACKET.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW BOMBARDIER REO 601R-52-11-513.  CUT AWAY DAMAGED AREA FABRICATED AND INSTALLED REPAIR ANGLE.  (M)
